| Model Number |
Z800WF |
| Medical Device Problem Codes |
Device Alarm System (1012); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device return requested.There are previous complaints on this device.The complaint will be reopened and updated in the event the device involved or additional information becomes available.A follow-up mdr will be submitted in the event additional information becomes available.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint # (b)(4).
Event or Problem Description
On 10/10/2024, zyno medical received a report from a customer reporting they were getting occlusion alarms on the pump.No patient harm/injury reported.
Additional Manufacturer Narrative
This supplement serves as a correction as part of our retrospective 2024 compliant remediation.Previously filed mdr# 3006575795-2024-01020 is a duplicate of mdr# 3006575795-2024-01013.Refer to 3006575795-2024-01013 for event details.Reference to complaint # (b)(4).